# SDR AALA202305115493

- Difficulty date: May 1, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 25,720 hours, 10,366 cycles
- Engine: Cfmint CFM567B20
- Engine time: 59,663 hours, 25,010 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK7682995
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Component part number: CFM567BLEQEC
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF THE NUMBER 1 ENGINE DID NOT DEVELOP FULL TAKEOFF THRUST AT 26 K MAX. NUMBER 1 SHOWED 98.7 SHOULD HAVE BEEN 100.7 N1 LOW SPEED REJECT AT 75 KNOTS. **SUPPLEMENTAL REPORT FOR AALA202305047739: REPLACED ENGINE 1 FUEL PUMP PER AMM 73-11-11 (AALA202305047739), HYDROMECHANICAL UNIT PER JOB CARD 08L40073001 (AALA202305119633), AND SERVO FUEL HEATER PER AMM 73-11-07 (AALA202305115493). ACCOMPLISHED SATISFACTORY POWER ASSURANCE RUN PER JOB CARD 08L40072006 AND LEAK CHECK PER AMM 71-00-00.**(CLOSED)
